Please use this identifier to cite or link to this item:
|Title:||On point-line incidences in vector spaces over finite fields|
|Authors:||Le, Anh Vinh|
|Abstract:||Let F q be the finite field of q elements. We show that for almost every point set P and line set L in F 2 q of cardinality |P | = |L| & q, there exists a pair (p, l) ∈ P × L with p ∈ l. We also obtain a similar result in the setting of the finite cyclic ring Z/mZ. © 2014 Elsevier B.V.|
|Description:||DISCRETE APPLIED MATHEMATICS Volume: 177 Pages: 146-151 Published: NOV 20 2014|
|Appears in Collections:||Bài báo của ĐHQGHN trong Web of Science|
Files in This Item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.